標題: Maximizing numerical radii of weighted shifts under weight permutations
作者: Chang, Chi-Tung
Wang, Kuo-Zhong
應用數學系
Department of Applied Mathematics
關鍵字: Numerical range;Numerical radius;Weighted cyclic matrix;Unilateral weighted shift;Bilateral weighted shift
公開日期: 15-十月-2012
摘要: Let omega(i) is an element of C (1 <= i <= n) and I is an element of S-n, the symmetric group of all permutations of 1, 2,...,n. Suppose A(I) is the weighted cyclic matrix [GRAPHICS] and omega(A(I)) denotes its numerical radius. We characterize those zeta is an element of S-n which satisfy omega(A(zeta)) = max(vertical bar is an element of Sn) omega(A(I)). The characterizations for unilateral and bilateral weighted (backward) shifts are also obtained. Crown Copyright (C) 2012 Published by Elsevier Inc. All rights reserved.
URI: http://hdl.handle.net/11536/16401
ISSN: 0022-247X
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Volume: 394
Issue: 2
結束頁: 592
顯示於類別:期刊論文


文件中的檔案:

  1. 000305717000015.pdf